# SDR USAA920081898

- Difficulty date: October 15, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 22,346 hours, 14,065 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: 5718
- Condition: Low
- Location: Slide Pressure
- Part time: 17,826 hours, 11,458 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8107178 FLT NR 1817.  DCA-CLT EMERGENCY EQUIPMENT CIDS FAULT.  RT EMERGENCY SLIDE PRESSURE LOW.  R&R RT OFF WING ESCAPE SLIDE RESERVOIR PER MM 25-62-46.
